# SDR CALA0001463

- Difficulty date: August 30, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE STATION 37 RIGHT HAND PAN SUPPORT HAS DEEP CHAFE.  REMOVED AND REPLACED SUPPORT, FABRICATED AND INSTALLED DOUBLER PER SRM 53-01 FIG 1, 51-30-2, 53-02-2 FIG 2 AND 51-10-4.
